# SDR DLM88041089

- Difficulty date: December 8, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 43,102 hours, 33,742 cycles
- Engine: Pwa JT8D219
- Engine time: 39,683 hours, 31,386 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Part number: 5930639531
- Part serial: 46540
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

N 2 ENGINE MANUAL START ACCESS DOOR MISSING.  REPLACED SAME.
